# SDR YENA201712110992

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 55,726 hours, 19,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED INSIDE CABIN, LEFT SIDE FRAME 68 STR23L, BEAM Y765; REMOVED AND REPLACED MAIN CABIN FLOOR BEAM Y765 FR 68 SRT 23L IAW A320 SRM 53-41-14 FIG 001 , 53-00-14-283-002.
